# SDR CALA2022060801466

- Difficulty date: June 8, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 57,479 hours, 23,603 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pseu
- Part number: 285A16005
- Part serial: D02348
- Condition: Failed
- Location: Flight Compartme
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT FWD OVERWING AND LEFT AFT OVERWING DOOR LIGHTS IN FLIGHT PERFORMED FIM TASK 52-20 TASK 801 FROM STEP A UP TO AND INCLUDING STEP E.(2) A.      FAULTS ARE CLEARED, DOOR LIGHTS ARE OUT, WAS INTERMITTANT FAULT PER FIM. A/C RESTORED TO NORMAL (ALL CIRCUIT BREAKERS CLOSED). C/W FIM 52-20 TASK 801 OVERWING EXIT DOOR FLIGHT LOCK SWITCH FAULT ISOLATION.CODE 52-72007,52-72006  SEE LOG 8767656 REMOVED AND REPLACED PSEU
